# SDR SWAA2020092114315

- Difficulty date: September 6, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1305
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LE RIB CHORD HAS CRACK AT STA 114.55.  REMOVED AND REPLACED RT HORIZ STAB L/E RIB CHORD AT STA 114.55, PER B737-700 SRM 51-40-02-0G-0 AND DRWG NR 186A1305.
